Forums / Welcome / Anyone else using champix?

Anyone else using champix?

2 posts, 0 answered
  1. nina82
    nina82 avatar
    4 posts
    Registered:
    17 Mar 2020
    05 Jul 2022
    Link to this post
    Hi everyone
    Im on day 8 of champix, past few days have been hard. Lots of side effects. Surprisingly, at the same time I cut back to 1 a day. Without effort really. 
    Has anyone experienced increased side effects since switching to the 2mgs a day? And if so, how long did they last? 
  2. efram, quit coach
    efram, quit coach avatar
    236 posts
    Registered:
    29 Nov 2017
    07 Jul 2022 in reply to nina82
    Link to this post
    Hi nina82,

    Nice to hear that you've cut down so significantly! 

    While we wait for others to chime in with their experiences with Champix, here is some info about some of the more common side-effects: 

    Nausea (an upset stomach so upset you feel you may throw up) - the most common.  Follow instructions closely and take with a full glass of water and with a meal. If nausea does not go away, contact your doctor or pharmacist to discuss a lower dosage.

    Mood changes (feeling sad or angry): be sure to let your doctor know about this as soon as possible. They will help you decide whether to keep using Champix.

    Strange dreams or trouble sleeping: this usually goes away in a week or two. If it lasts longer than a week or two, try reducing your dosage. Your doctor can help you. 

    I hope that this helps, and wish you continued progress! 

    Regards,
    Efram
2 posts, 0 answered